No Cover Image

Journal article 673 views 69 downloads

A simulation method for finite non-stationary time series / Yuzhi Cai, Jie Huang, Yu Tang, Guixia Zhou

Journal of Statistical Computation and Simulation, Volume: 84, Issue: 7, Pages: 1563 - 1579

Swansea University Author: Yuzhi Cai

DOI (Published version): 10.1080/00949655.2012.755184

Published in: Journal of Statistical Computation and Simulation
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa19801
Tags: Add Tag
No Tags, Be the first to tag this record!
College: School of Management
Issue: 7
Start Page: 1563
End Page: 1579